# SDR P2EA2002M34

- Difficulty date: May 9, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N141NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Aircraft time: 27,997 hours, 22,887 cycles
- System (JASC): 2760 · Drag Control System
- Part: Sensor
- Condition: Dirty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, SPOILER DEPLOYED ANNUNCIATOR ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO GATE.  CLEANED D1-48 AND B1-45 SENSORS AND PERFORMED BITE CHECK OF PSEU IAW MM 37-60-00.
